# SDR DL72W951406

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 1 INCH BOTH SIDES OF C/L AT STA 1100.  CUT OUT DAMAGE PER SRM 53-30-3.  INSP OF DAMAGED AREA STA 1100 LT AND RT SHOWED CRACKS REMOVED.  INSTALLED REPAIR PER SRM 53-30-3.  FOUND AT HMV.
